# SDR DXTA2013112205578

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 11,008 hours, 6,580 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: CPD7503211
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL390 HEARD BUMP & RED UNLOCK LIGHT CAME ON & STAYED ON WHOLE FLIGHT.  FOUND NLG STRUT EXTENSION TO BE BEYOND LIMITS.  REMOVED NLG WHEEL ASSEMBLIES.  DISASSEMBLED NLG STRUT FOR REPACK.  NOTED THAT THE ORIFICE CAP WAS HAND TIGHT & NOT FULLY SEATED.  REPACKED NLG IAW CE-750 CMM 32-20-02 & SERVICED IAW CE-750 MM 12-10-38.  INSTALLED NLG WHEEL ASSEMBLIES.  CYCLED GEAR & DOWN JACKED AIRCRAFT, SERVICE CHECKED GOOD.
